# SDR AALA20151022011

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 76,718 hours, 40,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 993058297
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 76,717 hours, 40,313 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED ON THE FWD UPPER SIDE OF THE RT MAIN GEAR DOOR ACTUATOR MOUNT ON THE CTR WALL OF THE RT MAIN GEAR WW.  STRAP DOUBLER INSTALLED IAW SRM 51-70-05 & EA 255478.
